Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




89 Publications

2018 | Journal Article | IST-REx-ID: 6774 | OA
Computing simplicial representatives of homotopy group elements
M. Filakovský, P. Franek, U. Wagner, S.Y. Zhechev, Journal of Applied and Computational Topology 2 (2018) 177–231.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 425 | OA
Embeddability in the 3-Sphere is decidable
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Journal of the ACM 65 (2018).
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 433 | OA
Thrackles: An improved upper bound
R. Fulek, J. Pach, in:, Springer, 2018, pp. 160–166.
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309 | OA
Recognizing weak embeddings of graphs
H. Akitaya, R. Fulek, C. Tóth, in:, ACM, 2018, pp. 274–292.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
On the existence of ordinary triangles
R. Fulek, H. Mojarrad, M. Naszódi, J. Solymosi, S. Stich, M. Szedlák, Computational Geometry: Theory and Applications 66 (2017) 28–31.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
C-planarity of embedded cyclic c-graphs
R. Fulek, Computational Geometry: Theory and Applications 66 (2017) 1–13.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
Unified Hanani Tutte theorem
R. Fulek, J. Kynčl, D. Pálvölgyi, Electronic Journal of Combinatorics 24 (2017).
View | Files available
 
2017 | Journal Article | IST-REx-ID: 534 | OA
Finding non-orientable surfaces in 3-Manifolds
B. Burton, A.N. de Mesmay, U. Wagner, Discrete & Computational Geometry 58 (2017) 871–888.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Persistence of zero sets
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017) 313–342.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, Israel Journal of Mathematics 222 (2017) 841–866.
View | Files available | DOI | Download Preprint (ext.)
 

Search

Filter Publications